# SDR C8GA20090224

- Difficulty date: July 31, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION A DENT WAS NOTED ON THE HORIZONTAL STAB LEADING EDGE. DAMAGED AREA WAS CUT OUT. FABRICATED DOUBLER, & FILLER . INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
